Cross-border insolvency law and multinational enterprise groups: Judicial innovation as an international solution

Gopalan, Sandeep & Guihot, Michael (2016) Cross-border insolvency law and multinational enterprise groups: Judicial innovation as an international solution. George Washington International Law Review, 48(3), pp. 549-616.

View at publisher (open access)

Impact and interest:

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 94867
Item Type: Journal Article
Refereed: Yes
Additional URLs:
Keywords: Cross-border Insolvency, Multinational Groups, Groups, Judicial Innovation
ISSN: 1534-9977
Divisions: Current > Research Centres > Commercial & Property Law Research Centre
Current > QUT Faculties and Divisions > Faculty of Law
Current > Schools > School of Law
Deposited On: 15 Apr 2016 03:01
Last Modified: 18 Apr 2016 00:44

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page